# SDR UIEA2015111000636

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 74,151 hours, 14,613 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND, FASTENER HOLE HAD CRACK AT HORIZONTAL STAB LT & RT UPPER SKIN IAW SB 747-55A2050 FIG 6 STEP 15 & 16.  ACCOMPLISHED EI NR T2015A55B-2356 REV 4 2.  JOB COMPLETED & CONDITION CHECK NORMAL.
